Tylenol Children's Cold + Flu Grape Flavor Oral Suspension Perspective: front
Hover to Zoom
Tylenol Children's Cold + Flu Grape Flavor Oral Suspension Perspective: back
Hover to Zoom
Tylenol Children's Cold + Flu Grape Flavor Oral Suspension Perspective: left
Hover to Zoom
Tylenol Children's Cold + Flu Grape Flavor Oral Suspension Perspective: right
Hover to Zoom

Tylenol Children's Cold + Flu Grape Flavor Oral Suspension

4 fl ozUPC: 0030045039105
Purchase Options
Located in Aisle 12

Product Details

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. This medicine for kids' cold and flu symptoms comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each dose also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl.

  • 4-fluid ounce bottle of medicine for kids' cold and flu symptoms
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy or runny nose, and sneezing
  • Temporarily reduces fever
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen, 1 milligram of chlorpheniramine maleate, 5 milligrams of dextromethorphan HBr, and 2.5 milligrams of phenylephrine HCl
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Kid-friendly grape flavor